advertisement
Question
Posted by: thobile | 2006/11/09

Morning after pill

i used a morning after pill 4 times and now i have tried to get pregnant but nothing happens could it have affected my womb please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It has no long term effects on fertility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lucy | 2006/11/09

It shouldn't. All the morning after pill is a high dose of estrogen and it prevents the egg from attaching to the uterus. And if you have only used it four times it shouldn't have any long term effects. If I may ask how old are you. Your age could be a factor as well as other things. Also how long have you been trying to fall pregnant?

Reply to Lucy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement